MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAMAXX - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAMAXX - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number CDX18104030
Medical Device Problem Codes Stretched (1601); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is initial mdr report submitted for this complaint with associated mfr# 2954740-2017-00209.(b)(4).The product will not be returned for analysis however a device history record review is currently being conducted and the results are not yet available.No conclusion is made at this time.
 
Event or Problem Description
As reported by a healthcare professional, during the procedure resistance was experienced with the microcatheter when using a deltamaxx coil (cdx18104030/c36983), the coil also unraveled during the procedure.The procedure was dural-arterio venous fistulae (tve) coil embolization of an aneurysm at the transverse sigmoid sinus.A micro catheter was approached to the sinus from the jugular vein.When deltamaxx coil (complaint product) was inserted, there was strong resistance felt, so it was withdrawn into the micro catheter however there was still resistance felt.The coil had unraveled.The coil and the micro catheter were removed successfully.The coil was replaced with competitive one.More than half of the deltamaxx coil was placed in the blood vessel, so the coil unraveling occurred either inside the micro catheter or inside the blood vessel.There was no resistance between the guidewire and the microcatheter when accessing the target site.The procedure was successfully completed without further issues or delay.There was also no patient injury / complication reported.The complaint product was new and stored per labeling instructions.The procedure was conducted in accordance with the ifu and the constant flush had been maintained at all time.No visible defect/damage was noted on the products prior to the event.No unintended detachment was observed in the vessel or in the microcatheter.The product is not available for investigation.No further information is available.
 
Additional Manufacturer Narrative
This is final mdr report submitted for this complaint with associated mfr# 2954740-2017-00209 based on the information, the event could not be confirmed.The deltamaxx coil was not returned for analysis; however, a review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Therefore, no corrective actions will be taken at this time.There is no current safety signal identified related to the reported events based on review of complaint history for the device.

Brand Name
DELTAMAXX - CERECYTE MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key6722703
Report Number2954740-2017-00209
Device Sequence Number13499465
Product Code HCG
UDI-Device Identifier10878528008610
UDI-Public(01)10878528008610(17)200731(10)C36983
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Catalogue NumberCDX18104030
Device Lot NumberC36983
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/28/2017
Supplement Date Received by Manufacturer08/18/2017
Initial Report FDA Received Date07/18/2017
Supplement Report FDA Received Date08/21/2017
Patient Sequence Number1